# SDR VGCA20111105

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 23,608 hours, 20,546 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 350008
- Part serial: A18559
- Condition: Intermittent
- Part time: 23,608 hours, 210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT/ ZONE 3 FIRE WARNING INDICATION.
